# SDR R61A20110320

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 10,193 hours, 8,236 cycles
- System (JASC): 5240 · Service Doors
- Part: Flap
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 DOOR WAS DIFFICULT TO OPEN.  MAINTENANCE ADJUSTED R-1 DOOR VENT FLAP PER EMB AMM, OPS CHECK GOOD.
